# SDR PLG22996E2

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744BA
- Make and model: Saab SF340A
- Aircraft serial: 340A105
- Propeller: Rotol R3894123F25
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 660732886
- Condition: Disbonded
- Location: Nr 1
- Part time: 14,030 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER WAS REMOVED FORM SERVICE DUE TO MOVEMENT OF THE NR 1 BLADE OUTBOARD OF THE OUTER SLEEVE.  TEAR DOWN INSPECTION FOUND A DISBONDING BETWEEN THE COMPOSITE MATERIAL AND OUTER SLEEVE.  ALL FOUR BLADES WERE REPLACED WITH OVERHAUL CONDITIONED BLADES AND THE PROPELLER RETURNED TO SERVICE.  (M)
